Show simple item record

dc.contributor.authorBai, Ling ( )
dc.contributor.authorWang, Ke ( )
dc.date.accessioned2021-01-29T15:52:58Z
dc.date.available2021-01-29T15:52:58Z
dc.date.issued2003-12-09
dc.identifier.citationBai, L., & Wang, K. (2003). Optimal impulsive harvest policy for time-dependent logistic equation with periodic coefficients. Electronic Journal of Differential Equations, 2003(121), pp. 1-9.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13172
dc.description.abstractWe study a time-dependent logistic equation with periodic coefficients. First, we show that the impulsive harvest population equation has impulsive periodic solutions for constant effort harvest and for proportional harvest. Second, we investigate the optimal harvest effort that maximizes the sustainable yield per unit of time. Then we determine the corresponding optimal population levels. Our results generalize the results presented in [10].en_US
dc.formatText
dc.format.extent9 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectImpulsive harvest equationen_US
dc.subjectGlobal attractorsen_US
dc.subjectOptimal impulsive harvest policyen_US
dc.titleOptimal impulsive harvest policy for time-dependent logistic equation with periodic coefficientsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record